# SDR RAIA201302270001

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 29,713 hours, 26,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Contaminated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER NORMAL AIRCRAFT POWER DOWN SEVERAL EMERGENCY LIGHTS STAYED ON IN THE AFT CABIN, OVERWING EMERGENCY LIGHT AND MAIN CABIN STAIR LIGHTS.  MAINTENANCE INSPECTED CLEANED THE EMERGENCY LIGHT SWITCH.  SYSTEM OPS CHECKED GOOD.
